# SDR YENA20160416324

- Difficulty date: April 16, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 16,073 hours, 10,120 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FORWARD WET AREA LT SEAT TRACK BEAM 8" AFT OF FRAME 17, LBL 12", PN 170-03264-001. REMOVED CORROSION ON FWD LH SEAT TRACK 8" AFT OF FRAME 17 LBL 12" REF SRM 51-10-03.
